Bounded Lüroth expansions: Applying Schmidt games where infinite distortion exists

Bill Mance*, Jimmy Tseng

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)33-47
Number of pages15
JournalActa Arithmetica
Volume158
Issue number1
DOIs
Publication statusPublished - 2013

Keywords

  • Badly approximable numbers
  • Bounded Lüroth expansions
  • Countably infinite Markov partitions
  • Full Hausdorff dimension
  • Schmidt games
  • Winning

Cite this